# SDR 05FDEA00578

- Difficulty date: March 16, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-222
- Aircraft serial: 345
- Aircraft time: 38,799 hours, 18,108 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR NEEDS EVALUATION FOR FAA APPROVED DATA AND MAJOR OR MINOR CLASSIFICATION.  RT WING RT INBOARD TRAILING EDGE FLAP LOWER SURFACE AFT AND INBOARD OF NR 2 TRACK BEAM, ITEM 43 OF LIST.  RT WING RT INBOARD TRAILING EDGE FLAP LOWER SUFACE AFT AND I/B OF NR 2 FLAP TRACK BEAM DOUBLER IS  RIVETED ACCESS PANEL ON I/B FLAP ASSY AND FOUND TO BE IN CONFORMANCE WITH AIRBUS DWG  A579-70100.
